# SDR AALA980671

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF FLOORBEAM STATION 380 RBL 29-RBL 42 AND CORROSION ON TOP OF AND ON BOTTOM OF TOP FLANGE STATION 380 RBL 45 TO RBL 63.  REPAIRED PER SRM 53-10-08 PAGES 9A AND 9B.  (M)
